Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side Effects of Atripla
May 10, 2009

I recently started taking Atripla and have been experiencing heavy drosiness and a bit of dizziness the next day, I am a little bit drunk during the day is this normal what can I do to lessen this feeling?

Response from Dr. Henry

Those sort of central nervous system complaints are common when starting Atripla (generally due to the efavirenz). They usually diminish over the first 2-4 weeks (perhaps 5-10% of patients have persistent annoying complaints of that nature). Taking the Atripla in the AM and/or avoiding meals within hours prior to taking Atripla can help some patients. KH



Previous
Switch to Prezista for cholesterol?
Next
pep

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement